# SDR Y2PA2023080823039

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tee Fitting
- Part number: 591013065
- Condition: Severed
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND THE AFT PRESSURE BULKHEAD TEE SEVERED AND BENT BETWEEN F.S. 1334-1338 AT BL 0.  . MAINTENANCE IN KYIP REMOVED THE DAMAGED APB TEE AND INSTALLED A NEW TEE IAW 
SRM 53-03, FIGURE 33.
